# SDR NACA2023080200001

- Difficulty date: August 2, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,360 hours, 17,625 cycles
- Engine: Pwa PW4062
- Engine time: 1,274 hours, 516 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BLADE #16 HAS NICK. REPAIRED LEFT ENGINE #16 BLADE LEADING EDGE. FOUND WITHIN LIMITS PER B767 AMM 72-31-02
